# SDR MK1Y20230719003

- Difficulty date: July 19, 2023
- Submitted: July 19, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N291CR
- Make and model: Boeing 767304
- Aircraft serial: 29137
- Aircraft time: 83,535 hours, 18,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING, LOWER SKIN, CORROSION DAMAGE WAS FOUND ON THE LOWER SKIN PANEL (P/N 112T4703-1) AROUND FUEL SUMP DRAIN VALVE HOLE BETWEEN STRINGERS L-11 AND L-12 NEAR SIDE OF BODY.
